# SDR COMA0460434

- Difficulty date: July 30, 2004
- Submitted: August 4, 2004
- Operation: Air carrier
- Aircraft: N804CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7352
- Aircraft time: 12,476 hours, 10,650 cycles
- System (JASC): 3810 · Potable Water System
- Part: Water Heater
- Condition: Odor
- Location: Galley
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H

## Discrepancy

FLIGHT 5126 F/A REPORTS ELECTRIC SMELL IN GALLEY AREA.  SMELL DISPATCHED WITH POWER OFF.  DEACTIVATED AND DEFERRED GALLEY PER MEL.
